Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: Testosterone and itching skin

  1. #1

    Default Testosterone and itching skin

    i have been using roids for long and this is the very first time that i am experiencing itching skin after using testosterone cypionate. the skin is warm and very itching. what could be the possible reason and how to get rid of this?

  2. #2

    Default

    Maybe BA allergy possible.

  3. #3

    Default

    Could be dirty gear or a bad injection

  4. #4
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    ask your source why. it is likely you aren't the only one who is experiencing this. he should offer to send you something else

    otherwise find a new source

  5. Default

    I would contact the source and ask what kind of carrier oil they are using. Maybe you are reacting to it.

  6. #6

    Default

    It sounds to me like you are getting an allergic reaction from the gear you are using. It's most likely from the carrier oil the UG lab suspended the hormones in.

    There is nothing you can really do about it besides switching UG labs. I would re-order testosterone from a different UG lab. Check the source reviews section on evolutionary.org if you are looking for a source for a new lab. You can't go wrong ordering from the approved sources of evolutionary.org like Roid Mass or Nordic Fusion.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email muskate@hotmail.com

  7. #7

    Default

    There are basically two options - either you are allergic to some of the ingredients found in this particular oil, or you got yourself an infection there. If I were you, I would not inject anything there for some time, and see how it changes. If the redness and warmth remains, then most probably it is an infection, and you should visit a doctor. If this redness will subside when not injecting this stuff, then most probably you are allergic to this product, and you should switch the brand.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •